# SDR CALA2021010400009

- Difficulty date: January 4, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N66831
- Make and model: Boeing 737924ER
- Aircraft serial: 44562
- Aircraft time: 21,336 hours, 7,574 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fan
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

SMOKE OR FUMES IN CABIN SOURCE UNKNOWN RIGHT AFTER T/O UNTIL 20000 FEET IN CLIMB NON-ELECTRICAL SMELL OF OIL OR EXHAUST COMPLETE VISUAL INSPECTION OF BOTH ENGINES INLET AND EXHAUSTS.  NOTE ANY FOREIGN MATTER AND IF FOUND TAKE PICTURES.  PAY PARTICULAR ATTENTION TO THE FAN BLADES OF ENGINE 1 WHICH HAD A FAN LUBE 12/31/2020 IN EWR, REF LP 5670091.  IF ANY RESIDUAL FAN LUBE IS FOUND, TAKE PICTURES AND FORWARD TO ESCPP.  847-7008324 OPT 4.  VISUALLY INSPECTED INLETS AND EXHAUSTS OF NR 1 AND NR 2 ENGINES AND FOUND NR 1 ENGINE TO HAVE RESIDUAL FAN LUBE ON 1ST STAGE FAN BLADES.  RAN ENGINES AND APU ISOLATED EACH AS A SOURCE OF AIR WITH PACKS RUNNING AND PERFORMED PACK BURNOUT, PER MM21-00-01.  HAD NO SMELL IN CABIN OR COCKPIT.  SUSPECT RESIDUAL LUBE ON NR 1 ENGINE AS CAUSE FOR ODOR.
